# SDR A6WA200940003

- Difficulty date: December 22, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 23,943 hours, 20,485 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044581
- Part serial: 16277
- Condition: Malfunctioned
- Location: Apu
- Part time: 7,675 hours, 8,653 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING APU START EGT 715, RPM 6 FLAMES REPORTED SHOOTING OUT OF THE EXHAUST CM ACTION C/W PLACED ON MEL.  R&R APU STARTER PER AMM 49-41-07.  OPS CHECK GOOD.  APU PARAMETERS NORMAL.  REMOVED FROM MEL.  PLACARD REMOVED.
